MAUDE Adverse Event Report: LENA CUP LLC LENA CUP; MENSTRUAL CUP

LENA CUP LLC LENA CUP; MENSTRUAL CUP
Model Number LENA-PUR-S
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2020
Type of Reportable Event Malfunction
Event or Problem Description
User reported that she had trouble removing the cup and visited urgent care for help.She was also prescribed antibiotics.
 
Additional Manufacturer Narrative
Original submittal wasn't packaged after updating the report.Case was delayed in being submitted due to ssl certificate configuration errors after re-issuing certificate (ongoing since beginning of (b)(6) 2020).Fda help desk tickets (b)(4).
 
Event or Problem Description

Brand Name
LENA CUP
Common Device Name
MENSTRUAL CUP
Manufacturer (Section D)
LENA CUP LLC
244 fifth avenue #2243
new york NY 10001
MDR Report Key11181315
Report Number3011660924-2021-00001
Device Sequence Number17165308
Product Code HHE
UDI-Device Identifier00850008236075
UDI-Public00850008236075
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberLENA-PUR-S
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/04/2020
Supplement Date Received by Manufacturer12/04/2020
Initial Report FDA Received Date01/15/2021
Supplement Report FDA Received Date01/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;